# SDR AALA202304263943

- Difficulty date: April 14, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 41,418 hours, 16,971 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Bracket
- Part number: 116A71056
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND WING LEADING EDGE SLAT #7 OUTBOARD AUXILIARY TRACK SUPPORT BRACKET LOCATED AT OUTBOARD FRONT SPAR STATION (OFSS) 564.5. REPLACED SUPPORT BRACKET PER SRM 51-10-02-OG AND DWG 112A2003#DL.
